Open Access

On some approximations and main topological descriptions for special classes of Banach spaces with integrable derivatives


Abstract

We consider some classes of Banach spaces with integrable derivatives. An important compactness lemma for nonreflexive spaces is obtained. However some main topological properties for the given spaces are obtained.


Full Text





Article Information

TitleOn some approximations and main topological descriptions for special classes of Banach spaces with integrable derivatives
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 3, 255-270
MathSciNet MR2458490
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

Pavlo Kasyanov
Kyiv National Taras Shevchenko University, Kyiv, Ukraine

Valeriy Mel'nik
Institute for Applied and System Analysis National Academy of Sciences of Ukraine, Kyiv, Ukraine

Anna Maria Piccirillo
Second University of Naples, Aversa, Italy 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Pavlo Kasyanov, Valeriy Melʹnik, and Anna Maria Piccirillo, On some approximations and main topological descriptions for special classes of Banach spaces with integrable derivatives, Methods Funct. Anal. Topology 14 (2008), no. 3, 255-270.


BibTex

@article {MFAT425,
    AUTHOR = {Kasyanov, Pavlo and Melʹnik, Valeriy and Piccirillo, Anna Maria},
     TITLE = {On some approximations and main topological descriptions for special classes of Banach spaces with integrable derivatives},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {3},
     PAGES = {255-270},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=425},
}


All Issues